Rank Product Name Score
1 Tylenol Cold + Flu Severe Day & Night Caplets for Fever, Pain, Cough & Congestion Relief, 24 Count Tylenol Cold + Flu Severe Day & Night Caplets for Fever, Pain, Cough & Congestion Relief, 24 Count
Johnson & Johnson
9.5 GET ON AMAZON
2 Hyland Hyland’s Cold and Cough 4 Kids, Cough Syrup Medicine for Kids, Decongestant, Sore Throat Relief, Natural Treatment for Common Cold Symptoms, 4 Fl Oz
Hyland’s
9.4 GET ON AMAZON
3 Zicam Cold Remedy Zinc Rapidmelts, Citrus Flavor, 25 Count (Pack of 1) Zicam Cold Remedy Zinc Rapidmelts, Citrus Flavor, 25 Count (Pack of 1)
Church & Dwight – Zicam
9.2 GET ON AMAZON
4 Cold Medicine for Kids Ages 2+ by Hylands, Cold and Cough 4 Kids Grape, Daytime, for Cough, Decongestant, Allergy and Common Cold Symptom Relief, 4 Fl Oz Each Cold Medicine for Kids Ages 2+ by Hylands, Cold and Cough 4 Kids Grape, Daytime, for Cough, Decongestant, Allergy and Common Cold Symptom Relief, 4 Fl Oz Each
Hyland’s, Inc
8.9 GET ON AMAZON
5 GoodSense Maximum Strength Nasal Decongestant PE, Phenylephrine HCl 10 mg, Sinus Congestion Relief; Relieves Nasal Congestion Due to Hay Fever, Common Cold and Upper Respiratory Allergies, 72 Count GoodSense Maximum Strength Nasal Decongestant PE, Phenylephrine HCl 10 mg, Sinus Congestion Relief; Relieves Nasal Congestion Due to Hay Fever, Common Cold and Upper Respiratory Allergies, 72 Count
Good Sense
8.9 GET ON AMAZON
6 Amazon Basic Care Nighttime Severe Vapor Ice Cold and Flu, Coated Caplets, Temporarily relieves Common Cold and flu Symptoms Like runny Nose and Sneezing Amazon Basic Care Nighttime Severe Vapor Ice Cold and Flu, Coated Caplets, Temporarily relieves Common Cold and flu Symptoms Like runny Nose and Sneezing
Amazon.com Services, Inc.
8.5 GET ON AMAZON
7 Baby Cold Medicine Nighttime Tablets, Infant Cold and Cough Medicine, Decongestant, Hyland Baby Cold Medicine Nighttime Tablets, Infant Cold and Cough Medicine, Decongestant, Hyland’s Tiny Cold, Natural Relief of Common Cold Symptoms, 125 Quick-Dissolving Tablets
Hyland’s, Inc
8.2 GET ON AMAZON
8 Kids Cold Medicine and Mucus Relief for Ages 2+, Hylands 4 Kids Cold Kids Cold Medicine and Mucus Relief for Ages 2+, Hylands 4 Kids Cold ‘n Mucus, Day and Night Value Pack, Syrup Cough Medicine for Kids, Nasal Decongestant and Allergy Relief, 4 Fl Oz Each
Hyland’s, Inc
8.2 GET ON AMAZON
9 Maximum Strength Mucinex Fast-Max Day Cold & Flu & Nightshift Night Severe Cold & Flu All In One, Fast Release, Powerful Multi-Symptom Relief, 40 caplets (24 Day time + 16 Night time) Maximum Strength Mucinex Fast-Max Day Cold & Flu & Nightshift Night Severe Cold & Flu All In One, Fast Release, Powerful Multi-Symptom Relief, 40 caplets (24 Day time + 16 Night time)
Reckitt Benckiser
8.1 GET ON AMAZON
10 Vicks DayQuil LiquiCaps, Cough, Cold & Flu Relief, Sore Throat, Fever, & Congestion Relief, Non- Drowsy, 48 LiquiCaps Vicks DayQuil LiquiCaps, Cough, Cold & Flu Relief, Sore Throat, Fever, & Congestion Relief, Non- Drowsy, 48 LiquiCaps
Procter & Gamble – HABA Hub
8.0 GET ON AMAZON

Tylenol Cold + Flu Severe Day & Night Caplets for Fever, Pain, Cough & Congestion Relief, 24 Count

Tylenol Cold + Flu Severe Day & Night Caplets for Fever, Pain, Cough & Congestion Relief, 24 Count

    Features:

  • 24-count combo pack of Tylenol Cold + Flu Severe Day/Night Caplets for multi-symptom cold and flu symptom relief. From the #1 doctor recommended pain relief brand, the combo pack includes 16 Daytime and 8 Nighttime caplets for relief any time of the day
  • The Daytime relief caplets are formulated to reduce fever, loosen phlegm and relieve headache, body aches, cough, sore throat, nasal congestion and chest congestion
  • The Nighttime relief caplets help reduce fever and relieve runny nose, sneezing, headache, cough, sore throat, nasal congestion, sinus congestion and pressure
  • Each cold & flu caplet contains 325 mg of acetaminophen, a pain reliever and fever reducer; 5 mg of phenylephrine HCl, a nasal decongestant; and 10 mg of dextromethorphan HBr, a cough suppressant
  • The Daytime caplets also contain guaifenesin 200 mg, an expectorant to help loosen phlegm (mucus) to make coughs more productive. The Nighttime caplets also contain 2 mg of chlorpheniramine maleate, an antihistamine.

Hyland’s Cold and Cough 4 Kids, Cough Syrup Medicine for Kids, Decongestant, Sore Throat Relief, Natural Treatment for Common Cold Symptoms, 4 Fl Oz

Hyland

    Features:

  • RELIEF OF COMMON COLD: Naturally relieves the symptoms of the common cold including nasal and chest congestion, runny nose, sore throat, sneezing and cough in children ages 2-12.
  • EASY TO TAKE: Natural syrup to relieve nasal congestion, runny nose, sore throat, sneezing and cough.
  • 4 FL OZ= UP TO 23 DOSES of Hyland’s 4 Kids Cold ‘n Cough syrup.
  • NATURAL MEDICINE: Naturally relieves common cold symptoms including coughing, sneezing, sore throat, runny nose and nasal and chest congestion. Contains no aspirin, acetaminophen, ibuprofen, naproxen, pseudoephedrine, dextromethorphan, sugar, artificial flavors or dyes. Hyland’s is committed to providing natural solutions for families at every stage of life.
  • SAFE AND NON-HABIT FORMING: Our gentle homeopathic formulas are made with all natural active ingredients. There are no known side-effects and will not conflict with any medications you may be taking.

Zicam Cold Remedy Zinc Rapidmelts, Citrus Flavor, 25 Count (Pack of 1)

Zicam Cold Remedy Zinc Rapidmelts, Citrus Flavor, 25 Count (Pack of 1)

    Features:

  • Zicam Cold Remedy RapidMelts Zinc Tablets: These non-drowsy cold remedy tablets contain zinc, which helps shorten the length of colds when taken at the first sign; Getting better tastes better with Zicam Cold Remedy
  • Zicam RapidMelts Cold Remedy: Our quick-dissolve tablets are different from most other cold medicine that just treats symptoms; They’re clinically proven to shorten colds when taken at the first sniffle, sneeze and cough
  • From Cold to No Cold Faster: Zicam Cold Remedy products are clinically proven to shorten colds when taken at the first sign, so you feel better, faster; Help calm your cold with Zicam Cold Remedy products like our nasal spray, swabs and RapidMelt tablets
  • Zicam Homeopathic Remedies: Known for Zicam Cold Remedy products, we also offer products for homeopathic allergy relief and nasal congestion and sinus relief
  • Zicam for Shorter Colds: Zicam homeopathic cold remedy is meant to be used in the beginning of a cold; Try Zicam the next time you feel the first sniffle, sneeze or cough of an oncoming cold; Satisfaction guaranteed

Cold Medicine for Kids Ages 2+ by Hylands, Cold and Cough 4 Kids Grape, Daytime, for Cough, Decongestant, Allergy and Common Cold Symptom Relief, 4 Fl Oz Each

Cold Medicine for Kids Ages 2+ by Hylands, Cold and Cough 4 Kids Grape, Daytime, for Cough, Decongestant, Allergy and Common Cold Symptom Relief, 4 Fl Oz Each

    Features:

  • RELIEF OF COMMON COLD: Naturally relieves the symptoms of the common cold including nasal and chest congestion, runny nose, sore throat, sneezing and cough in children ages 2-12
  • EASY TO TAKE: Natural grape-flavored syrup to relieve nasal congestion, runny nose, sore throat, sneezing and cough
  • 4 FL OZ= UP TO 23 DOSES of Hyland’s 4 Kids Cold ‘n Cough – grape flavor
  • NATURAL MEDICINE Naturally relieves common cold symptoms including coughing, sneezing, sore throat, runny nose and nasal and chest congestion.
  • SAFE AND NON-HABIT FORMING: Our gentle homeopathic formulas are made with all natural active ingredients. There are no known side-effects and will not conflict with any medications you may be taking
  • HIGHEST STANDARD OF QUALITY: All of Hyland’s products follow the manufacturing and quality practices outlined in the Homeopathic Pharmacopoeia of the United States and are regulated by the Food and Drug Administration
  • OVER 100 YEARS OF NATURAL RELIEF: Family-owned Hyland’s has been making premier homeopathic products since 1903. Trusted by generations of families for over a century, we have stood as a leader in innovations that answer to the changing health needs of our modern world

GoodSense Maximum Strength Nasal Decongestant PE, Phenylephrine HCl 10 mg, Sinus Congestion Relief; Relieves Nasal Congestion Due to Hay Fever, Common Cold and Upper Respiratory Allergies, 72 Count

GoodSense Maximum Strength Nasal Decongestant PE, Phenylephrine HCl 10 mg, Sinus Congestion Relief; Relieves Nasal Congestion Due to Hay Fever, Common Cold and Upper Respiratory Allergies, 72 Count

    Features:

  • ACTIVE INGREDIENT: The active ingredient in GoodSense Maximum Strength Nasal Decongestant PE is phenylephrine HCl 10 mg, a nasal decongestant, which compares to the active ingredient in Sudafed PE Congestion
  • NASAL DECONGESTANT: This product provides maximum strength, non-drowsy relief for nasal and sinus congestion, and sinus pressure due to the common cold, hay fever or other upper respiratory allergies
  • MAXIMUM STRENGTH: GoodSense Maximum Strength Nasal Decongestant PE provides maximum strength relief for sinus pressure, nasal and sinus congestion
  • NON-DROWSY relief so you can power through your day
  • ASPIRIN AND GLUTEN FREE. GoodSense Maximum Strength Nasal Decongestant PE, Phenylephrine HCl, 10 mg does not contain pseudoephedrine

Amazon Basic Care Nighttime Severe Vapor Ice Cold and Flu, Coated Caplets, Temporarily relieves Common Cold and flu Symptoms Like runny Nose and Sneezing

Amazon Basic Care Nighttime Severe Vapor Ice Cold and Flu, Coated Caplets, Temporarily relieves Common Cold and flu Symptoms Like runny Nose and Sneezing

    Features:

  • ACTIVE INGREDIENTS: This product contains a pain reliever/fever reducer, cough suppressant, antihistamine and nasal decongestant. Compare to the active ingredients in Vicks NyQuil Severe+ VapoCOOL
  • EFFECTIVE: Temporarily relieves common cold and flu symptoms such as nasal congestion, sinus congestion and pressure, runny nose and sneezing, minor aches and pain, sore throat and cough
  • COATED CAPLETS provide maximum strength, common cold and flu symptom relief
  • NIGHTTIME COLD and FLU RELIEF for minor aches and pains, fever, nasal congestion, sinus pressure, sneezing, runny nose and cough
  • VAPOR ICE: Soothing Vapor Ice flavor in gluten free cold and flu symptom medicine

Baby Cold Medicine Nighttime Tablets, Infant Cold and Cough Medicine, Decongestant, Hyland’s Tiny Cold, Natural Relief of Common Cold Symptoms, 125 Quick-Dissolving Tablets

Baby Cold Medicine Nighttime Tablets, Infant Cold and Cough Medicine, Decongestant, Hyland

    Features:

  • NIGHTTIME RELIEF OF COLD: Natural relief of runny nose and eyes, nighttime cough, congestion, headache, sneezing and occasional sleeplessness due to common head colds in babies 6 months+
  • EASY TO USE: Quick-dissolving tablets that melt in your baby’s mouth instantly to relieve runny nose and eyes, nighttime cough, congestion, headache, sneezing and occasional sleeplessness due to common head colds in babies 6 months+
  • 125 TABLETS=UP TO 62 DOSES of Hyland’s Baby Nighttime Tiny Cold Tablets.
  • NATURAL MEDICINE: Naturally relieves runny nose and eyes, nighttime cough, congestion, headache, sneezing and occasional sleeplessness due to common head colds in babies 6 months+. Contains no aspirin, acetaminophen, ibuprofen, artificial flavors, dyes or parabens. Hyland’s is committed to providing natural solutions for families at every stage of life.
  • SAFE AND NON-HABIT FORMING: Our gentle homeopathic formulas are made with all natural active ingredients. There are no known side-effects and will not conflict with any medications you may be taking.

Kids Cold Medicine and Mucus Relief for Ages 2+, Hylands 4 Kids Cold ‘n Mucus, Day and Night Value Pack, Syrup Cough Medicine for Kids, Nasal Decongestant and Allergy Relief, 4 Fl Oz Each

Kids Cold Medicine and Mucus Relief for Ages 2+, Hylands 4 Kids Cold

    Features:

  • RELIEF OF MUCUS & CONGESTION: Natural relief of symptoms of colds, including accumulation of mucus in chest, throat and nose, cough with mucus, runny nose, sneezing, nasal congestion and occasional sleeplessness; Safe for ages 2-12
  • EASY TO TAKE: Natural syrup to ease mucus & congestion, runny nose, cough and occasional sleeplessness
  • 4 FL OZ OF EACH= UP TO 23 DOSES OF EACH of Hyland’s Naturals Cold ‘n Mucus Day & Night Value Pack
  • SAFE AND GENTLE: Hyland’s formulas are made with natural active ingredients and have no known drug interactions
  • KEEPING FAMILIES HEALTHY: Hyland’s Naturals is a leading consumer health brand with more than a century of history making high quality products to help people live healthier and happier lives

Maximum Strength Mucinex Fast-Max Day Cold & Flu & Nightshift Night Severe Cold & Flu All In One, Fast Release, Powerful Multi-Symptom Relief, 40 caplets (24 Day time + 16 Night time)

Maximum Strength Mucinex Fast-Max Day Cold & Flu & Nightshift Night Severe Cold & Flu All In One, Fast Release, Powerful Multi-Symptom Relief, 40 caplets (24 Day time + 16 Night time)

    Features:

  • MAXIMUM STRENGTH MUCINEX FAST-MAX DAY COLD and FLU and NIGHTSHIFT NIGHT SEVERE COLD and FLU: Fast Release, Powerful Multi-Symptom Relief medicine. 1 dose treats 9 symptoms – get back to what’s important thanks to the fast, powerful medicine
  • DAY TIME MULTI-SYMPTOM RELIEF: Maximum Strength Day Time Cold and Flu helps reduce fever, relieve cough, chest, nasal and sinus congestion that can cause mucus buildup, sinus pressure, minor aches and pains, headache and sore throat
  • NIGHT TIME MULTI-SYMPTOM RELIEF: Maximum Strength Nightshift Severe Cold and Flu helps reduce fever, relieve cough, nasal congestion that leads to stuffy nose, minor aches and pains, headache, sneezing, runny nose, sore and itchy throat and allergy symptoms
  • No.1 TRUSTED COLD and COUGH BRAND: No.1 Cold and Cough brand doctors trust for themselves and their families and No.1 Pharmacist Recommended Expectorant
  • DAY TIME ACTIVE INGREDIENTS PER CAPLET: Contains Acetaminophen – Pain reliever; Dextromethorphan HBr – Cough Suppressant; Guaifenesin – Expectorant; Phenylephrine HCI – Nasal Decongestant
  • NIGHT TIME ACTIVE INGREDIENTS PER CAPLET: Contains Acetaminophen – Pain reliever and Fever reducer; Dextromethorphan HBr – Cough Suppressant; Phenylephrine HCI – Nasal Decongestant; Triprolidine HCI – Antihistamine

Vicks DayQuil LiquiCaps, Cough, Cold & Flu Relief, Sore Throat, Fever, & Congestion Relief, Non- Drowsy, 48 LiquiCaps

Vicks DayQuil LiquiCaps, Cough, Cold & Flu Relief, Sore Throat, Fever, & Congestion Relief, Non- Drowsy, 48 LiquiCaps

    Features:

  • NON-DROWSY, DAYTIME RELIEF. DayQuil Cold & Flu LiquiCaps help you get your power back so you can enjoy the day
  • POWERFUL 6-SYMPTOM RELIEF. Temporarily relieves common cold & flu symptoms, including nasal congestion, cough due to minor throat and bronchial irritation, sore throat, headache, minor aches & pains, and fever
  • #1 PHARMACIST RECOMMENDED over-the-counter cold & cough medicine from Vicks, the world’s #1 selling cough & cold brand
  • MULTI-SYMPTOM RELIEF. DayQuil Cold & Flu contains an expectorant to help loosen phlegm (mucus) and thin bronchial secretions to make coughs more productive
  • CONTAINS ACETAMINOPHEN: A pain reliever/fever reducer than can help soothe your sore throat
  • ACTIVE INGREDIENTS: Acetaminophen 325Mg, Dextromethorphan Hbr 10Mg, Phenylephrine HCl 5Mg; Do not refrigerate
  • Temporarily relieves common cold and flu symptoms including nasal congestion, cough due to minor throat and bronchial irritation, sore throat, headache, minor aches and pains and fever.
  • Non-Drowsy.
  • When using DayQuil or NyQuil products, carefully read each label to ensure correct dosing. Use as directed. Keep out of reach of children.

As an Amazon Associate I earn from qualifying purchases.

Random products:

motorcycle streets
handmade womens clothing